# SDR SIMA20240213003

- Difficulty date: February 13, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N332JG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 21,992 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 L;H -PHOTOLUMINESCENT STRIP INDICATOR STRIP LIGHT OUT OF LIMITS COMPLETE:RAR #2 L;H -PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW EMB 175 AMM 33-50-21
